I got off zoloft and….?

I got off zoloft and....? I got off Zoloft 5 days ago and now I have these chee chee sounds in my head. Could it be the lack of zoloft or something e...


I got off zoloft and….?
I got off Zoloft 5 days ago and now I have these chee chee sounds in my head. Could it be the lack of zoloft or something else?

Best answer(s):

Answer by Joey
You should probably talk to your doctor about this. It’s possible to come off the medication too fast and get withdrawal symptoms, but I’m not sure that this is one you would get from stopping Zoloft too fast.

Answer by greeneyes634970
Zoloft is none addictive not like Prozac and all the others but I’m not sure you should stop taking it .what mg was you on 25,50,or 100?i have been on all of them and yes i did stop taking it on my own but everyone is diff.talk to you doc i had that sound in my ear once not from the meds but form water in my ear.

Leave a Reply